# SDR SWIA20230825020

- Difficulty date: August 20, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 47,006 hours, 34,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: CA SEAT RAIL (RIGHT RAIL) IS MISSING A SCREW AND MAKING IT DIFFICULT TO SLIDE SEAT FORWARD.C: MEL 25-11-1DCAT: B DUE: 20AUG23CA SEAT RAIL (RIGHT RAIL) IS MISSING A SCREW AND MAKING IT DIFFICULT TO SLIDE SEAT FORWARD. (FILED CLOSED)REMOVED AND REPLACED RH CA SEAT RAIL IN REFERENCE TO CRJ 700 SRM 51-42-20 AND CRJ 700 SRM 51-77-00.
